MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15232-VFE
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "on (b)(6) 2026, during priming after completion of long-term hemodialysis catheter insertion at the hemodialysis room of (b)(6) hospital, bleeding occurred at the compression cap connection.Inspection revealed cracking on the compression cap.After confirmed with the customer.No harm for the patient.The patient condition is fine.No medical intervention was required.They changed a new one to resolve the issue.".
 
Additional Manufacturer Narrative
(b)(4).The reported issue of cracking on compression cap was confirmed upon investigation of the returned sample.The details of the complaint and the customer supplied pictures were reviewed.The cap was observed to be dented.The customer returned one unit of catheter body along with compression cap & sleeve interlocked together for evaluation.Minor dent was observed on the compression cap.The damage on the cap begins at seam line and deviates away at an angle.It is unknown if any excessive force was applied to this area.No abnormalities or damage noted on the rest of the body of the cap.A review of the manufacturing process confirmed that the cap undergoes relevant incoming inspection for cracks & voids.A device history record review was performed, and no relevant findings were identified.Unit was dismantled to expose the sleeve.No sleeve damage or misposition was noted.Catheter unit was functionally tested for leak.No leak observed on the dented section of the compression cap.Also, no leaks were observed from other areas of the compression cap (proximal and distal junctions).The issue was resolved with a new device.No harm noted.No medical intervention was required.Based on the customer report and the sample received, the most likely root cause is undetermined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that"(b)(6) 2026, during priming after completion of long-term hemodialysis catheter insertion at the hemodialysis room of (b)(6), bleeding occurred at the compression cap connection.Inspection revealed cracking on the compression cap.After confirmed with the customer.No harm for the patient.The patient condition is fine.No medical intervention was required.They changed a new one to resolve the issue.".

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24636721
Report Number9680794-2026-00194
Device Sequence Number8953491
Product Code PPO
UDI-Device Identifier10801902195132
UDI-Public(01)10801902195132(11)250626(17)271125(10)33F25D0726(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15232-VFE
Device Lot Number33F25D0726
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown